# SDR TRAX200700832

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 23,788 hours, 20,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS, PAX DOOR IS HARD TO OPEN.
